# SDR DALA13012765654

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,686 hours, 13,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED AND GOUGED UNDERNEATH TIE-DOWN LUG, APPROX BS 288 RBL4 CORRODED.  REPAIRED IAW ER/A 511576-14, REV ORIGINAL.
